RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rusanov, M V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:79
Abstract pages:344
Full texts:89
References:39

http://www.mathnet.ru/eng/person29143
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/783880

Publications in Math-Net.Ru
2005
1. A. V. Daneev, A. V. Lakeev, V. A. Rusanov, M. V. Rusanov, “On the theory of realization of strong differential models. I”, Sib. Zh. Ind. Mat., 8:1 (2005),  53–63  mathnet  mathscinet; J. Appl. Industr. Math., 1:3 (2007), 273–282

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020